Deakin University
Browse

File(s) under permanent embargo

A Qualitative Theory of Time Delay Nonlinear Fractional-Order Systems

Version 2 2024-06-03, 11:43
Version 1 2020-06-03, 15:04
journal contribution
posted on 2024-06-03, 11:43 authored by HT Tuan, Hieu TrinhHieu Trinh
This paper analyses fractional-order systems with time-varying delays. First, we present some results on the existence, uniqueness, exponential boundedness, and convergence rate of solutions to an equilibrium point of mixed fractional-order systems with time-varying delays. In particular, we show that in general the convergence rate of solutions to an equilibrium point is subpolynomial. This is a significant difference from ordinary differential equations. Then, we investigate the Mittag--Leffler stability of time delay fractional-order systems. To do this, we use the linearization method combined with a new weighted type norm which is compatible with the dependence on history and the hereditary property of these models. Based on an integral presentation of solutions and some special properties of Mittag--Leffler functions, we also obtain a criterion on the asymptotic stability of fractional-order systems with unbounded time-varying delays. Finally, some examples with simulations are given to illustrate the effectiveness of the theoretical results.

History

Journal

SIAM Journal on Control and Optimization

Volume

58

Pagination

1491-1518

Location

Philadelphia, Pa.

ISSN

0363-0129

eISSN

1095-7138

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Issue

3

Publisher

Society for Industrial and Applied Mathematics